# SDR QXEA9600029

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813PH
- Make and model: Dhav DHC8102
- Aircraft serial: 32
- System (JASC): 3350 · Emergency Lighting
- Part: Switch Panel
- Part number: MS274081A
- Condition: Malfunctioned
- Location: Fa Panel
- Component: Dhav, 4972062001
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - ALL EMERGENCY LIGHTS IN CABIN FLICKER DURING FLIGHT.  FLIGHT ATTENDANTS SWITCH PANEL REPLACED AND LIGHTS OPS CHECKED GOOD.
